MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM* CAP,IMPACTION; KNEE INSTRUMENT : IMPACTORS

DEPUY ORTHOPAEDICS INC US S-ROM* CAP,IMPACTION; KNEE INSTRUMENT : IMPACTORS
Model Number 63-3805A
Medical Device Problem Codes Component Missing (2306); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that he blue s-rom impaction cap is worn and needs to be replaced.No pieces broke off the instrument.No surgical delay.
 
Event or Problem Description
The instrument is plastic, so it appears to have been damaged during usage and has a piece missing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device revealed deformation consistent with wear.No breakage or missing pieces were identified.The noted wear is consistent with repetitive use and servicing and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10867878
Report Number1818910-2020-24978
Device Sequence Number3949329
Product Code HWA
UDI-Device Identifier10603295180692
UDI-Public10603295180692
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63-3805A
Device Catalogue Number633805A
Device Lot NumberBFA1HLD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer11/19/2020
12/04/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date11/26/2020
12/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1